It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Strattera...
Dec 29, 2003
You mentioned that you've had every side effect available on Strattera...which ones exactly? My doctor just prescribed it, and I"ve been scared to take it. I saw that it was a norenephrine reuptake inhibitor, or whatever it's called, and since I had a bad time with another one of those I was taking (Effexor), I'm leary of trying it. Did you gain weight or become moody on it? Those are my main concerns. I did really well on Ritalin, years ago, but can't find a doctor who will prescribe it to me anymore.





All times are GMT -7. The time now is 09:58 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!